# SDR DALA2023081406591

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,480 hours, 9,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 1L FAP DOOR/SLIDE PAGEDOOR 2L READS DISARMED ON PANEL WHEN ARMED. CORRECTIVE ACTION: INSPECTED AND CLEANED GIRT BAR, DOOR SEALS AND DOOR HANDLE AT DOOR 2L.NO DAMAGE NOTED.CYCLED AND ARMED DOOR 2L MULTIPLE TIMES. ALL CHECKS GOOD. (2916052)
